# SDR UIEA2020021700265

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 86,976 hours, 16,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACK AT R/H STA 460 S-10R UPPER DECK.( REPAIRED CRACK AREA IAW EO NO. 4453A353 PART 2 REV. 0 AND EI NO. T2020A53M-477 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
